# SDR CA070308001

- Difficulty date: March 2, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Piper PA-28R-200
- Aircraft time: 7,920 hours
- Engine: Lyc IO360C1C
- Propeller: Hartzl HCC3YF1
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Float
- Part number: 68101002
- Condition: Worn
- Location: Fuel Cell
- Part time: 7,968 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HOLE IN FLOAT WAS EXTREMELY WORN AND FLOAT FELL OFF. (TC NR 20070308001)
